Add like
Add dislike
Add to saved papers

Peptic Ulcer Disease Following Use of Bupropion: A Case Report.

BACKGROUND: Bupropion is a dopamine reuptake inhibitor, which is prescribed as an effective drug for the treatment of depression and as a complementary drug for smoking cessation in more than 50 countries. Although constipation and nausea are known as side effects of Bupropion, gastric ulcer has not been previously reported.

CASE PRESENTATION: In this case report a 28-year-old woman presented with a gastric ulcer 8 months after beginning depression treatment with Bupropion 150 mg once daily. Pantoprazole and Famotidine were prescribed to the patient. However, the gastric ulcer did not heal. After discontinuation of Bupropion, the gastric ulcer was treated.

CONCLUSION: The present case report suggests that Bupropion may lead to peptic ulcers or this drug interferes with the treatment of gastric ulcers.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app